CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
On the Dynamics of Entire Maps with Symmetry 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 41
Authors:  Cao, Chun-Lei;  Wang, Yue-Fei
Favorite  |  View/Download:37/0  |  Submit date:2022/04/29
Fatou set  Julia set  Entire map  Symmetry  Wandering domain  
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:97/0  |  Submit date:2020/11/18
On the distribution of Julia sets of holomorphic maps 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 4, 页码: 903-909
Authors:  Cao, Chunlei;  Wang, Yuefei
Favorite  |  View/Download:68/0  |  Submit date:2020/09/23
Fatou set  Julia set  transcendental analytic map  free Jordan arc  
ESCAPE QUARTERED THEOREM AND THE CONNECTIVITY OF THE JULIA SETS OF A FAMILY OF RATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 9, 页码: 5185-5206
Authors:  Wang, Youming;  Yang, Fei;  Zhang, Song;  Liao, Liangwen
Favorite  |  View/Download:88/0  |  Submit date:2020/01/10
Singular perturbation  Julia sets  Cantor circles  connectivity  Hausdorff dimension  
Connectivity of the Julia sets of singularly perturbed rational maps 期刊论文
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2019, 卷号: 129, 期号: 3, 页码: 8
Authors:  Fu, Jianxun;  Zhang, Yanhua
Favorite  |  View/Download:82/0  |  Submit date:2020/01/10
Julia sets  connectivity  Herman ring  Cantor circles  
Invariant Jordan curves of Sierpinski carpet rational maps 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2018, 卷号: 38, 页码: 583-600
Authors:  Gao, Yan;  Haissinsky, Peter;  Meyer, Daniel;  Zeng, Jinsong
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
CONTROL AND SYNCHRONIZATION OF JULIA SETS GENERATED BY A CLASS OF COMPLEX TIME-DELAY RATIONAL MAP 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2016, 卷号: 6, 期号: 4, 页码: 1049-1063
Authors:  Wang, Da;  Liu, Shutang;  Liu, Kexin;  Zhao, Yang
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Time-delay complex system  julia set  control  synchronization  
Renormalizations and Wandering Jordan Curves of Rational Maps 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2016, 卷号: 344, 期号: 1, 页码: 67-115
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
WANDERING CONTINU A FORRATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 3, 页码: 1321-1329
Authors:  Cui, Guizhen;  Gao, Yan
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Lattes map  wandering continuum  rational map  Julia set  torus covering  
Dynamics of Commuting Rational Maps on Berkovich Projective Space over C_p 期刊论文
数学学报(英文版), 2013, 页码: 1459-1478
Authors:  Fan Shi Lei;  Wang Yue Fei
Favorite  |  View/Download:38/0  |  Submit date:2021/01/14